MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OUTER CANISTER, SEMI-RIGID, SIZE,DISS

Medline Industries, LP MEDLINE; OUTER CANISTER, SEMI-RIGID, SIZE,DISS
Catalog Number OR555
Medical Device Problem Codes Break (1069); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that item or555 easily breaking.This issue has been reported multiple times at paducah.
 
Additional Manufacturer Narrative
It was reported that baptist paducah 1009001 is having issues with item or555 easily breaking.It was further reported that this issue has been reported multiple times at paducah.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
OUTER CANISTER, SEMI-RIGID, SIZE,DISS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
dantchi jeliazkova
MDR Report Key50223736
Report Number1417592-2026-16010
Device Sequence Number5507450
Product Code KDQ
UDI-Device Identifier40888277143020
UDI-Public40888277143020
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR555
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown